| Model Number |
KL 1.8 FIBERTAK, SHOULDER |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 17-feb-2026, it was reported by a sales representative via phone that two ar-3636 fibertak sutures would not shuttle correctly.This occurred during use in a case with no patient effect.The case was completed using another anchor.There was a 10-minute delay to the case.